# SDR USAA061151

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 17,045 hours, 17,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD D261 HG - 4 EA. INSERTS TORN OUT.  MANUFACTURED NEW FLOORBOARD IAW IRM 9701 REV. F   DEFECT SIZE: .7500 INCH TEAR (4 EA.)
